×

Uniform maps into normed spaces. (English) Zbl 0287.54025


MSC:

54E15 Uniform structures and generalizations
54C35 Function spaces in general topology
54D20 Noncompact covering properties (paracompact, Lindelöf, etc.)
46B99 Normed linear spaces and Banach spaces; Banach lattices
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] A.D. ALEXANDROV, [1] - [3] Additive set functions in abstract spaces. Mat. Sb., 50 (1940), 30-348, Mat. Sb., 51 (1940), 563-628, Mat. Sb., 55 (1943), 199-238. · Zbl 0060.13502
[2] Z. FROLIK, [1] Uniform methods in measurable spaces, Proc. Second International symposium in Topology. Budva, August, 1972. · Zbl 0316.28001
[3] Z. FROLIK, [2] A note on metric-fine uniform spaces, Proc. Amer. Math. Soc., To appear. · Zbl 0301.54033
[4] Z. FROLIK, [3] Measurable uniform spaces, Pacif. J. Math. · Zbl 0305.54030
[5] A.W. HAGER, Measurable uniform spaces, Fund. Math., (1972), 51-73. · Zbl 0248.54031
[6] M.D. RICE, [1] Phd thesis. Wesleyan university 1973.
[7] M.D. RICE, [2] Covering and function - theoretic properties of uniform spaces, Bull. Amer. Math. Soc., to appear. · Zbl 0294.54026
[8] J. VILIMOVSKY, [1] Thesis. Charles University, Prague 1972.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.